# SDR SWAA2021111845579

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 26,175 hours, 11,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT DOOR SIGN AND R1 DOOR SLIDE LIGHT INOP ; / [01] REMOVED AND REPLACED BATTERY PACK AND CHARGER PER MM 33-51-06
